# SDR 97ZZZX2668

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040417
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hiloks
- Condition: Loose
- Location: Nlg Structure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECENT MDL 404 GEAR INSPECTION, NOTED THE NOSE GEAR ACTUATOR ATTACH STRUCTURE HAD NUMEROUS LOOSE HI-LOKS.
